MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Catalog Number 154002
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that registered nurse reported that complaining that foley tubing softer, bending, kinking more often.The tubing on them was very soft instead of rigid, like the previous ones.So, they were always getting kinked, and it was common to have to drain the foley lift it up to create a back pressure.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be due to tight bundles.Unable to review the labelling due to unknown product code.Although the product family is unknown, the foley catheter ifus are found to be adequate based on past reviews.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.Correction: e.The reported product number is unknown.The udi number for this product is not available.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
It was reported that registered nurse reported that complaining that foley tubing softer, bending, kinking more often.The tubing on them was very soft instead of rigid, like the previous ones.So, they were always getting kinked, and it was common to have to drain the foley lift it up to create a back pressure.Per additional information received via email on 25sep2025, a bedside nurse noticed these noticeable kinks on the drainage tubing on two of the patients who had just returned from the o.R.One floor nurse made a comment to state has noticed that the tubing seems less stiff compared to before.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned five-photo sample noted one opened (without original packaging), used bard closed system drainage bag with anti-reflux chamber.Visual inspection of the five-photo sample noted a kink on the drainage tubing causing the drainage tubing to become flimsy.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and g.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
URINARY DRAINAGE BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23031507
Report Number1018233-2025-07942
Device Sequence Number18562447
Product Code KNX
UDI-Device Identifier00801741029509
UDI-Public(01)00801741029509(11)250606(17)270930(10)NGKS0068
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154002
Device Lot NumberNGKS0068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer09/18/2025
04/13/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date09/22/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown